I have been having very loose and watery stools. I have been using the generic version of prilosec for several years. Any answers would be helpful
More details available on: https://www.drugs.com/sfx/omeprazole-side-effects.html, hope it helps?
Research is showing there could be a connection between the use of PPI's and Clostridium difficile infection, (a bowel infection). This is quite worrisome for health officials because currently Clostridium difficile ( c.diff) has mutated to Bl/NAP1/027 strain and is near epidemic proportion in U.S. hospitals. c.diff is treated with antibiotics. The antibiotics kill the bad and the GOOD bacteria in the intestins and so it becomes a vicious circle. PPI's change the acid/ph, and thus allow c.diff cells to vegetate.
- Prilosec Information for Consumers
- Prilosec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prilosec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 1 answer
Posted 11 Apr 2011 • 2 answers
Posted 3 Jun 2012 • 3 answers
Posted 8 Jul 2017 • 0 answers
Posted 24 Dec 2017 • 0 answers